Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




162 Publications

2015 | Journal Article | IST-REx-ID: 2035   OA
The persistent homology of a self-map
H. Edelsbrunner, G. Jablonski, M. Mrozek, Foundations of Computational Mathematics 15 (2015) 1213–1244.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590   OA
Representing directed trees as straight skeletons
O. Aichholzer, T. Biedl, T. Hackl, M. Held, S. Huber, P. Palfrader, B. Vogtenhuber, in:, Graph Drawing and Network Visualization, Springer, 2015, pp. 335–347.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1583   OA
A simple algorithm for computing positively weighted straight skeletons of monotone polygons
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Information Processing Letters 115 (2015) 243–247.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Homological reconstruction and simplification in R3
D. Attali, U. Bauer, O. Devillers, M. Glisse, A. Lieutier, Computational Geometry: Theory and Applications 48 (2015) 606–621.
View | Files available | DOI
 
2014 | Book Chapter | IST-REx-ID: 2044   OA
Clear and Compress: Computing Persistent Homology in Chunks
U. Bauer, M. Kerber, J. Reininghaus, in:, P.-T. Bremer, I. Hotz, V. Pascucci, R. Peikert (Eds.), Topological Methods in Data Analysis and Visualization III, Springer, 2014, pp. 103–117.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2905   OA
Persistent homology: Theory and practice
H. Edelsbrunner, D. Morozovy, in:, European Mathematical Society Publishing House, 2014, pp. 31–50.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1876   OA
Functionals on triangulations of delaunay sets
N. Dolbilin, H. Edelsbrunner, A. Glazyrin, O. Musin, Moscow Mathematical Journal 14 (2014) 491–504.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2177
On the computational complexity of betti numbers reductions from matrix rank
H. Edelsbrunner, S. Parsa, in:, Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, SIAM, 2014, pp. 152–160.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Computing all maps into a sphere
M. Čadek, M. Krcál, J. Matoušek, F. Sergeraert, L. Vokřínek, U. Wagner, Journal of the ACM 61 (2014).
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2153   OA
Induced matchings of barcodes and the algebraic stability of persistence
U. Bauer, M. Lesnick, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 355–364.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1930
Fast and memory-efficient topological denoising of 2D and 3D scalar fields
D. Günther, A. Jacobson, J. Reininghaus, H. Seidel, O. Sorkine Hornung, T. Weinkauf, IEEE Transactions on Visualization and Computer Graphics 20 (2014) 2585–2594.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 2255
Stable length estimates of tube-like shapes
H. Edelsbrunner, F. Pausinger, Journal of Mathematical Imaging and Vision 50 (2014) 164–177.
View | Files available | DOI
 
2014 | Book | IST-REx-ID: 6853
A Short Course in Computational Geometry and Topology
H. Edelsbrunner, A Short Course in Computational Geometry and Topology, Springer International Publishing, Cham, 2014.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1929
An algorithm for cartographic generalization that preserves global topology
V.V. Alexeev, V.G. Bogaevskaya, M.M. Preobrazhenskaya, A.Y. Ukhalov, H. Edelsbrunner, O. Yakimova, Journal of Mathematical Sciences (United States) 203 (2014) 754–760.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1816   OA
Topology-preserving watermarking of vector graphics
S. Huber, M. Held, P. Meerwald, R. Kwitt, International Journal of Computational Geometry and Applications 24 (2014) 61–86.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
On the geometric ramsey number of outerplanar graphs
J. Cibulka, P. Gao, M. Krcál, T. Valla, P. Valtr, Discrete & Computational Geometry 53 (2014) 64–79.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2155   OA
The morse theory of Čech and Delaunay filtrations
U. Bauer, H. Edelsbrunner, in:, Proceedings of the Annual Symposium on Computational Geometry, ACM, 2014, pp. 484–490.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
Sphere packing with limited overlap
M. Iglesias Ham, M. Kerber, C. Uhler, in:, Unknown, 2014, pp. 155–161.
View | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2043   OA
Distributed computation of persistent homology
U. Bauer, M. Kerber, J. Reininghaus, in:, C. McGeoch, U. Meyer (Eds.), Proceedings of the Workshop on Algorithm Engineering and Experiments, Society of Industrial and Applied Mathematics, 2014, pp. 31–38.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed